# SDR P5CA9600304

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER PNEUMATIC DUCT HAS A BROKEN 'V' BAND CLAMP AT STARTER.  REMOVED AND REPLACED 'V' CLAMP AT STARTER IAW MM 36-11-01.
